# SDR SWIA201440402

- Difficulty date: December 6, 2014
- Submitted: December 16, 2014
- Operation: Air carrier
- Aircraft: N907SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7511
- Aircraft time: 34,140 hours, 30,079 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Out Of Tolerance
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLEARANCE BETWEEN FUSELAGE SKIN AND RADOME FAILED GAP CHECK.   TRIMMED RADOME TO ACHIEVE PROPER CLEARANCE IAW REO.
